×

Found 180 Documents (Results 1–100)

Homogenization for alternating boundary conditions with large reaction terms concentrated in small regions. (English) Zbl 1478.35022

Donato, Patrizia (ed.) et al., Emerging problems in the homogenization of partial differential equations. Selected papers based on the presentations of the mini-symposium at ICIAM 2019, Valencia, Spain, July 2019. Cham: Springer. SEMA SIMAI Springer Ser. ICIAM 2019 SEMA SIMAI Springer Ser. 10, 37-57 (2021).
MSC:  35B27 35J25
PDF BibTeX XML Cite
Full Text: DOI

A sampling of remarkable groups. Thompson’s, self-similar, lamplighter, and Baumslag-Solitar. (English) Zbl 1446.20001

Compact Textbooks in Mathematics. Cham: Birkhäuser (ISBN 978-3-030-01976-1/pbk; 978-3-030-01978-5/ebook). xii, 188 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Maximum principles for the Hill’s equation. (English) Zbl 1393.34003

Amsterdam: Elsevier/Academic Press (ISBN 978-0-12-804117-8/pbk; 978-0-12-804126-0/ebook). xiii, 238 p. (2018).
PDF BibTeX XML Cite

On a class of inverse problems for a parabolic equation with involution. (English) Zbl 1486.35251

Kal’menov, Tynysbek (ed.) et al., International conference ‘Functional analysis in interdisciplinary applications’, FAIA2017, Astana, Kazakhstan, October 2–5, 2017. Proceedings. Melville, NY: American Institute of Physics (AIP). AIP Conf. Proc. 1880, 040021, 6 p. (2017).
MSC:  35K20 35C10 35R30
PDF BibTeX XML Cite
Full Text: DOI

A variational approach to Lyapunov type inequalities. From ODEs to PDEs. (English) Zbl 1360.34001

SpringerBriefs in Mathematics. Cham: Springer (ISBN 978-3-319-25287-2/pbk; 978-3-319-25289-6/ebook). xviii, 120 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI

Mathematical and numerical methods for partial differential equations. Applications for engineering sciences. (English) Zbl 1300.65002

Mathematical Engineering. Cham: Springer (ISBN 978-3-319-03562-8/hbk; 978-3-319-03563-5/ebook). xiv, 358 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI

Variational methods for nonlinear perturbations of singular \(\varphi \)-Laplacians. (English) Zbl 1219.35062

PDF BibTeX XML Cite
Full Text: DOI

Homogenization of elliptic problems with alternating boundary conditions in a thick two-level junction of type 3:2:2. (English. Russian original) Zbl 1311.35016

J. Math. Sci., New York 165, No. 1, 81-104 (2010); translation from Probl. Mat. Anal. 44, 73-92 (2010).
MSC:  35B27 35J25 35J05
PDF BibTeX XML Cite
Full Text: DOI

On the numerical solution of a hypersingular integral equation on the circle with a singular and a weakly singular term. (English. Russian original) Zbl 1176.65159

Differ. Equ. 43, No. 7, 974-993 (2007); translation from Differ. Uravn. 43, No. 7, 952-971 (2007).
PDF BibTeX XML Cite
Full Text: DOI

\(G\)-convergence results for some spectral problems associated to the Neumann Sieve and their applications. (English) Zbl 1198.35169

Damlamian, A. (ed.) et al., Multi-scale problems and asymptotic analysis. Proceedings of the midnight sun Narvik conference (satellite conference of the fourth European congress of mathematics), Narvik, Norway, June 22–26, 2004. Tokyo: Gakkōtosho (ISBN 4-7625-0433-5/hbk). GAKUTO International Series. Mathematical Sciences and Applications 24, 249-260 (2006).
MSC:  35P30 35P20 35B27
PDF BibTeX XML Cite

On the numerical solution of hypersingular and singular integral equations on the circle. (English. Russian original) Zbl 1070.65137

Differ. Equ. 39, No. 8, 1175-1197 (2003); translation from Differ. Uravn. 39, No. 8, 1115-1136 (2003).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software